Some supplements to Feferman–Vaught related to the model theory of adeles

Author: 

Derakhshan, J
MacIntyre, A

Publication Date: 

30 June 2014

Journal: 

Annals of Pure and Applied Logic

Last Updated: 

2020-05-25T17:15:34.35+01:00

Issue: 

11

Volume: 

165

DOI: 

10.1016/j.apal.2014.06.001

page: 

1639-1679

abstract: 

We give foundational results for the model theory of , the ring of finite adeles over a number field, construed as a restricted product of local fields. In contrast to Weispfenning we work in the language of ring theory, and various sortings interpretable therein. In particular we give a systematic treatment of the product valuation and the valuation monoid. Deeper results are given for the adelic version of Krasner's hyperfields, relating them to the Basarab–Kuhlmann formalism.

Symplectic id: 

737395

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article